# SDR SCNA20180227067

- Difficulty date: February 27, 2018
- Submitted: March 1, 2018
- Operation: Air carrier
- Aircraft: N814SY
- Make and model: Boeing 737-8BK
- Aircraft serial: 30620
- Aircraft time: 50,787 hours, 28,890 cycles
- System (JASC): 5512 · Horizontal Stabilizer, Plate/Skin
- Part: Skin
- Condition: Dented
- Location: Lt Horiz Stab
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

ON WALK AROUND FOUND DENT IN LT HORIZONTAL STAB. LEADING EDGE AT APPROX STA 300.00. MEASURED DENT FOUND TO BE LENGTH OF 2.5" X WIDTH OF 1.75" AND DEPTH OF .052" AND DENT IS 1/2" FROM RIB TO SKIN ATTACHMENT FASTENER HOLES. THIS MAKES IT OUT OF LIMITS. REMOVED LT HORIZ. LEADING EDGE AND TIP PANEL. INSTALLED SERVICEABLE LT HORIZONTAL LEADING EDGE AND TIP.
